# SDR SWIA202164598

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD AND AFT SURFACES OF FRAME FS 295.00 BETWEEN FS 25R Â€“ 26L     (C-CHECK RO 2/22/2022)    EVALUATED FRAME FS295.00 BETWEEN STGR 25R TO STGR 26L, FRAME TO BE OUT OF LIMITS. FABRICATED AND INSTALLED NEW FS295.00 FRAME SECTIONS FROM STGR 20L TO STGR 25R, STGR 25R TO STGR 15R AND SPLICE REPAIR AT STGR 25R REF CRJ 900 SRM 53-00-06-201-001-A03 AND REO 670-53-21-2243 REV. -- DATED 2022-02-19. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAIL.
